# SDR NOCA07406

- Difficulty date: May 23, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-300
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED EMERGENCY LIGHT (OUTSIDE RT MID LAV) INOP.  REPLACED LIGHT BULB, OPERATION NORMAL.
